sir, i am taking Betacap TR 40 since 5 years for headache. I was smoke 10 to 15 cigarettes per day now i stopped smoking since 3 months . is there any side effects for long time using? also i want to leave the tablets how? please advise me.
I am thinking to leave this tablets without advise from a doctor.
If you stop smoking and start exercising every day, you could try using the following supplement regimen instead of a Rx. These supplements will not have the side effects of the drugs, and will actually make you feel better.
CoQ10, garlic, L-arginine, magnesium and vitamin D3.
There are garlic supplements that are odorless.
Niacin is another supplement that can be effective, but most kinds cause facial flushing, although I think there are niacin products specially made that don't cause the flushing. I have not tried niacin.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.